# SDR ASOA20150104001

- Difficulty date: January 4, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 38,161 hours, 28,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 110740
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,563 hours, 5,455 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE NR 1 EMERGENCY LIGHT SYS BATTERY WOULD NOT HOLD A CHARGE.  MAINTENANCE R & R NR 1 EMERGENCY LIGHT SYSTEM BATTERY WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
